ITEM METADATA RECORD
Title: Locally strongly convex affine hypersurfaces with parallel cubic form
Authors: Hu, Zejun ×
Li, Haizhong
Vrancken, Luc #
Issue Date: 2011
Publisher: Lehigh University
Series Title: Journal of Differential Geometry vol:87 issue:2 pages:239-307
ISSN: 0022-040X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science